MAUDE Adverse Event Report: KARL STORZ SE & CO.KG BIPOLAR CUTTING LOOP

KARL STORZ SE & CO.KG BIPOLAR CUTTING LOOP
Model Number 26040GP1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode has not been returned, therefore; the product could not be evaluated.
 
Event or Problem Description
Allegedly, during a hysteroscopic myomectomy procedure, 2-3 mm of the bipolar electrode loop broke due to the resistance of the large fibroma.No additional information has been provided regarding the outcome to the patient.

Brand Name
BIPOLAR CUTTING LOOP
Common Device Name
BIPOLAR CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
MDR Report Key10317093
Report Number9610617-2020-00084
Device Sequence Number3542550
Product Code HIN
UDI-Device Identifier04048551392720
UDI-Public4048551392720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1
Device Catalogue Number26040GP1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR